Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Will taking Adderall have an effect on breast implant surgery?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2009
Answered : 6181 Questions
Question
I have breast implant surgery on Thursday and I took a 20mg Adderall today (Monday) will this complicate my surgery? I don't plan on taking anymore. it wasn't on the list of medications I received from the doctor but I saw it on the list online so I'm just curious if I should be worried?
Posted Sun, 17 Aug 2014 in Medicines and Side Effects
 
 
Answered by Dr. Chobufo Ditah 2 hours later
Brief Answer:
No need to get worried!

Detailed Answer:
Hi and thank you so much for this query.

I have reviewed this medication fully. It presents no additional risk during the procedure or the recovery process. This is a potential drug of abuse and if not prescribed by your doctors, please keep away from it. There is no need getting worried about the possible impact on your planned surgery this Thursday!

I hope this helps. I wish you well. Thank you so much for using our services and feel free to ask for more information and clarification if need be. I wish you a safe procedure and a quick recovery.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor